Jump to content


Photo

A-PVP Warning!!! (alpha-Pyrrolidinopentiophenone)

A-PVP

  • Please log in to reply
3 replies to this topic

#1 Dancetrooper

Dancetrooper

    Senior Member

  • Members
  • PipPipPipPipPip
  • 105 posts
  • LocationBrunswick, Germany

Posted 10 January 2013 - 12:26 PM

Hey Fellows,

since about a Month i´m trying out some stimulants in the Research-Sector. (2-FMA, MDAI, NEB and A-PVP, all are ok except A-PVP)

So, last weekend i tryed out the A-PVP (40-70mg in 12h), i´ve been really dissapointed of the effects and high Side-effects espeacilly Heart-racing....
Strangely, after consuming the A-PVP i got depressed, everything pissed me of, even my girlfriend, and i fucking love her.....i had no reason to be pissed of, it just came.......so after coming down from it, i noticed that i fucked my HPPD with this........

When i stare, normally trailing and ghosting sets in, right now this doesnt happens....when normally trailing sets in,my eyes start to disrupt the starring and move fast up and down and i cant fix a point......my afterimages also appear very often, i have some low Lila OEV´s in peripheric sight and i´m still not happy....so depression or a big comedown lasting several days....it´s at a basic right now and did´nt got better since days.......

It´s the first time i have such bad, long-lasting expiriences with Drugs on HPPD.
I´m not sure if the depression is coming from the NDRI-effects, normally you should get happy from this and not depressive.....

i stopped smoking weed and tobacco for days, also drink a big Fruitshake everyday so i atleast hold against it a bit......

We all knew the day this would happen, F*** :D

hopefully this get´s better, AND STAY AWAY OF MDPV-REBUILTS!!!

#2 Visual

Visual

    Moderator

  • Site Moderators
  • 1,130 posts
  • LocationNew York

Posted 10 January 2013 - 12:50 PM

Not all NDRI are equal, lol. From what I read, this stuff is like Ritalin 4x - which seems to have a general negative report rate from HPPDers

Was the depression shortly after taking in or after it started wearing off?

Are you saying trailing and ghosting are better now? But afterimages, OEVs, and depression is worse now?

#3 Dancetrooper

Dancetrooper

    Senior Member

  • Members
  • PipPipPipPipPip
  • 105 posts
  • LocationBrunswick, Germany

Posted 13 January 2013 - 12:10 PM

Yeah, i also read this should be abit like Ritalin, but i only choosed the A-PVP because ive read that it´s 4 times weaker then MDPV as i dont want to get fucked up so much but now it´s too late......

The point is that i wouldnt say my ghosting and trailing is better as i think it just got pushed in the background....but yes, no ghosting or trailing, still Lila OEV´s (mostly i see Lila visuals, dont kno why), when i try to set in the trailing my eyes cant stand still and move up and down fast, the afterimages are more present but not more intense......About the Depression:

When i snorted the A-PVP i instantly feeled a rush, its been euphoric and ive been really nervous and totally hyped....After around 15 minutes (I´m 100% sure i took a full dose!, min. 20mg) the rush dropped, i instantly didn´t wanted to talk, my girlfriend pissed me off (she just lied around), TV sucked, everything sucked......redosing also didn´t helped and even didnt gave a rush anymore.....

#4 Dancetrooper

Dancetrooper

    Senior Member

  • Members
  • PipPipPipPipPip
  • 105 posts
  • LocationBrunswick, Germany

Posted 24 January 2013 - 01:45 PM

So, my HPPD is almost back to normal, (after around 10 Days), the OEV´s are away, my visual snow worsened, the ghosting is back to normal, Afterimages are not Negative anymore, (Looking into Yellow light gives Blue Afterimage, Normally it was green)
My trailing did a fusion with the disruption, when Trailing sets in the Eyes move and leave Veils behind, fucking horrible.

Will have to wait untill this one´s over completely, if it goe´s away.......